# SDR USAA001204

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 33,008 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1.25 INCH, STATION 727D .5 INCH BELOW STRINGER 23R.  INSTALLED DOUBLER WITH BACRISCELED SOLID RIVETS PER SRM 53-00-01, PAGE 204-206.  (M)
